# SDR DXTA2012090405112

- Difficulty date: August 31, 2012
- Submitted: September 19, 2012
- Operation: Air carrier
- Aircraft: N880QS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258570
- Aircraft time: 7,333 hours, 5,380 cycles
- Engine: Garrtt TFE7315BR
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Out Of Adjust
- Location: Mlg Selector
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

3 GREEN AND 3 RED GEAR UNSAFE ANNOUNCIATOR STAY ILLUMINATED AFTER LANDING GEAR WAS EXTENDED DURING FLIGHT.  FOUND SELECTOR LEVER SWITCH OUT OF ADJUSTMENT ADJUSTED SWITCH IAW MM 32-30-11.  OPS CHECKED GOOD.
